Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Real zeros of an even trigonometric polynomial

  • 36 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    S. B. Stechkin, “Approximation of continuous periodic functions by Favard sums,” Tr. Mat. Inst. Akad. Nauk SSSR,109, 26–34 (1971).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 43, No. 3, pp. 334–336, March, 1988.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Runovskii, V.K. Real zeros of an even trigonometric polynomial. Mathematical Notes of the Academy of Sciences of the USSR 43, 192–193 (1988).

Download citation


  • Trigonometric Polynomial
  • Real Zero